# SDR CALA2013100391695

- Difficulty date: September 29, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,456 hours, 24,142 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST COMPARTMENT SEALS BROKEN 1EF, 2AB, 3EF, 4EF, 5EF & 6AB.  LIFE VEST COMPARTMENTS INSPECTION CHECKED NORMAL & RESEALED 1EF, 2AB, 3EF, 4EF, 5EF & 6AB.
